Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Algebraic topological methods for contact network analysis and synthesis


Author: Charles Saltzer
Journal: Quart. Appl. Math. 17 (1959), 173-183
MSC: Primary 78.00
DOI: https://doi.org/10.1090/qam/107475
MathSciNet review: 107475
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. E. Shannon, A symbolic analysis of relay and switching circuits, Trans. A.I.E.E. 57, 713 (1938)
  • [2] C. Saltzer, Two-terminal relay and switching circuits, (Abstract) Bull. Am. Math. Soc. p. 347 (1954)
  • [3] S. Okada, Topology applied to switching circuits, Proc. of the Symposium on Information Networks, New York, p. 267, (1954) MR 0072727
  • [4] C. Saltzer, The second fundamental theorem of electrical networks, Quart. Appl. Math. XI, 119-123 (1953) MR 0052984
  • [5] O. Veblen, Analysis situs, Am. Math. Soc. Colloquium Publications 5, part 2, New York, 1922
  • [6] B. Eckman, New York University Notes on Topology (mimeographed notes)
  • [7] A. G. Lunts, The application of Boolean matrix algebra to the analysis and synthesis of relay contact networks, Doklady Akad. Nauk, SSR, 70, 421-423 (1950) MR 0034365

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78.00

Retrieve articles in all journals with MSC: 78.00


Additional Information

DOI: https://doi.org/10.1090/qam/107475
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society